Volume 30, Issue 1 (7-2011)                   JCME 2011, 30(1): 97-111 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

حل عددی جریان جابه‌جایی آزاد گذرا حول کره با استفاده از روش DQ-IDQ. JCME. 2011; 30 (1) :97-111
URL: http://jcme.iut.ac.ir/article-1-522-en.html

Abstract:   (234 Views)
This article has no abstract.
Full-Text [PDF 592 kb]   (183 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/06/15 | Accepted: 2016/06/15 | Published: 2016/06/15

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Computational Methods in Engineering

Designed & Developed by : Yektaweb

تحت نظارت وف ایرانی آسپا-وف